Nuromol 12 Tablets

Nuromol 12 Tablets

$7.99

$5.99

SKU: 428299

ADD QUANTITY


Be the first to review this product

Nuromol double action pain relief has ibuprofen and paracetamol to temporarily relieve inflammation.

Nuromol 12 Tablets relieves acute pain from headache, migraine, sore throat, cold and flu and period.

Nuromol delievers temporary relief of acute (short term) pain and/or inflammation from:

- back pain

- period pain

- cold and flu symptoms

- muscular pain

- sore throat

- rheumatic pain and non-serious arthritic pain

- dental pain

- migraine headache

- tension headache

- headache

Active Ingredients

Ibuprofen 200mg, Paracetamol 500mg

Directions

Adults under 65 and children from 12 years: Take 1 tablet three times a day when necessary (every 8 hours).  Keep to the recommended dose.  Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.

Precautions

Do not give Nuromol tablets to children under 12 years. Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not take:

- if the blister foil is broken on first opening.

 - if you are aged 65 years or older.

- if you suffer from asthma - if you are pregnant.

- if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.

- if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief.

If you get an allergic reaction stop taking and see your doctor immediately.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack.

Before Use seek medical advice if you:

- are taking other medicines

- have diabetes

- are using in children suffering from dehydration through diarrhoea and/or vomiting

Description

Nuromol double action pain relief has ibuprofen and paracetamol to temporarily relieve inflammation.

Nuromol 12 Tablets relieves acute pain from headache, migraine, sore throat, cold and flu and period.

Nuromol delievers temporary relief of acute (short term) pain and/or inflammation from:

- back pain

- period pain

- cold and flu symptoms

- muscular pain

- sore throat

- rheumatic pain and non-serious arthritic pain

- dental pain

- migraine headache

- tension headache

- headache

Active Ingredients

Ibuprofen 200mg, Paracetamol 500mg

Directions

Adults under 65 and children from 12 years: Take 1 tablet three times a day when necessary (every 8 hours).  Keep to the recommended dose.  Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.

Precautions

Do not give Nuromol tablets to children under 12 years. Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not take:

- if the blister foil is broken on first opening.

 - if you are aged 65 years or older.

- if you suffer from asthma - if you are pregnant.

- if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.

- if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief.

If you get an allergic reaction stop taking and see your doctor immediately.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack.

Before Use seek medical advice if you:

- are taking other medicines

- have diabetes

- are using in children suffering from dehydration through diarrhoea and/or vomiting

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.